# SDR SIMA201904187001

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 33,683 hours, 29,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 112894
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER WING EXTERNAL EMERGENCY LIGHTS INOP-C/A-REMOVED AND REPLACED #4 BATTERY PACK IAW EMB 140 AMM 33-50-04. OPC GOOD. REMOVED AND REPLACED #4 EMERGENCY LIGHTS BATTERY CHARGER IAW EMB 140 AMM 33-50-04. OPC GOOD.
